# SDR SWIA972314

- Difficulty date: January 31, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,436 hours, 42,463 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Failed
- Location: Lt Engine Eec
- Part time: 0 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT EEC FAILED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  FOUND CANNON PLUG P5 ON LEFT EEC WITH FAULT.  REMOVED AND REPLACED LEFT EEC HARNESS IAW EMB 120 MM 73-21-00, OPS CHECK GOOD.  P/N ON 3115911-01, S/N ON AA4313, S/N OFF AA3712.
